# SDR JJBA20231213004

- Difficulty date: December 10, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N12167
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500834
- Aircraft time: 37,484 hours, 24,968 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Adapter
- Part number: GSE103
- Condition: Inoperative
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

EICAS IN FLIGHT ENG 2 REV DISAGREE, SPOILER FAIL. PULLED CBS F13, F14, AND F20. PERFORMED CONTINUITY CHECK OF WIRING HARNESS ON WHEEL SPEED TRANSDUCER NUMBER 3 AND 4 (PINS 1 TO 2 AND 3 TO 4). NO DEFECTS NOTED. CONTINUITY CHECK DID NOT PASS ON PINS A43 TO GROUND ON DAU 1. REMOVED AND REPLACED RELAY K0032 AND CONTINUITY CHECK FAILED AGAIN. PERFORMED WHEEL SPEED TRANSDUCER WIRING HARNESS CONTINUITY CHECK FOR TRANSDUCERS 2 AND 4 BETWEEN PLUGS P1052 AND P1897 AND BETWEEN PLUGS P1051 PIN B TO P1897 PIN 5, AND P1052 PIN C TO P1897 PIN 6. ALL OPS CHECKS SAT. FOUND NOSE PROX SWITCH NOT TESTING SAT. REMOVED AND REPLACED PROX SWITCH AND OPS CHECK. OPS CHECK SAT. SUSPECTED BAD PROX SWITCH CAUSED CMC MESSAGE E2 T/R AIR/GND LOG FAIL. PERFORMED OPS CHECK OF THRUST REVERSER CONTROL. OPS CHECK SAT.
